# SDR AALA20130312021

- Difficulty date: February 27, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N436AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49454
- Aircraft time: 80,380 hours, 37,231 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUB FLOOR AT STATION 160, RIGHT BUTTLINE 10 UNDER G1 INBOARD GALLEY MOUNT.  REMOVED CORROSION AND INSTALLED DOUBLER PER AARD 53-20-00-16.
